# SDR 05FDEA02382

- Difficulty date: August 10, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 40,755 hours, 19,253 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Le K Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O TRIED TO RETRACT FLAPS BUT GOT A KRUGER LIGHT.  RECYCLED 2 TIMES RAN QRH.  KRUGER REMAINED EXTENDED.  RETURNED TO OAK AND AFTER LANDING KRUGERS RETRACTED.  FOUND FAULT BALL SHOWS ON SFCC 1, LT RETRACT SW.  REMOVED AND REPLACED LT RETRACT SWITCH PER MM 27 89 12 4, OPS CHECK FOUND  NORMAL, RAN ENGINE 2 PER JRH AND RAN FLAPS SLATS UP AND DOWN COUPLE OF TIMES KRUEGER FLAPS WORKED NORMALLY.
